MathSciNet Relay Station
MathSciNet bibliographic data
MR301008 14A05
Gulliksen, T. H. A homological characterization of local complete intersections. Compositio Math. 23 (1971), 251–255.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement